# SDR VTZA97511

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine Ttl
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E, F

## Discrepancy

FLT 6321 - IAD-GSO - DURING TAXI, CREW SHUT DOWN RT ENGINE AND ACTIVATED NR 1 AND NR 2 FIRE BOTTLES DUE TO RT ENGINE SMOKING ON TAXI WHEN TESTING TTL SYSTEM.  CREW EVACUATED PASSENGERS ON TAXI WAY.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TTL BYPASS VALVE AND TWO ENGINE FIRE BOTTLES.  MAINTENANCE GROUND RAN AIRCRAFT AND OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
